# SDR IPXA2017050716841

- Difficulty date: April 21, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 69,427 hours, 10,665 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA75452
- Condition: Corroded
- Location: Bs 1255-1308
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LONGERON 28R HAS CORROSION BETWEEN BS 1255.750 TO 1308.  REPAIRED THE LONGERON IAW EA 011-5310-01-A6776, REV  I/R, AND EO MD11-5310-64153-A.
